Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 5, 2015, 11:08 PM CDT for Fayette County, Shelby County, Tipton County, Tennessee; Crittenden County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2015, 11:08 PM CDT (04:08 UTC)
- Expired
- Aug 5, 2015, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crittenden County, AR, Fayette County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 19 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 11:12 PM CDT | TSTM WND DMG | Brighton, TN | COUNTY OFFICIALS REPORTED 21 LOCATION WITH TREES ACROSS ROADWAYS... SCATTERED TREE DAMAGE THROUGHOUT THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KMEG 060408
SVRMEG
ARC035-TNC047-157-167-060445-
/O.NEW.KMEG.SV.W.0201.150806T0408Z-150806T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1108 PM CDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN TIPTON COUNTY IN WEST TENNESSEE...
WESTERN FAYETTE COUNTY IN WEST TENNESSEE...
SHELBY COUNTY IN WEST TENNESSEE...
* UNTIL 1145 PM CDT
* AT 1107 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FULTON TO NEAR MEEMAN SHELBY FOREST STATE PARK
TO PARKIN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT...COLLIERVILLE...GERMANTOWN...WEST MEMPHIS...MARION...
MILLINGTON...EARLE...MEEMAN SHELBY FOREST STATE PARK...T O FULLER
STATE PARK...CORDOVA...MEMPHIS...LAKELAND...ARLINGTON...MUNFORD...
BRIGHTON...CRAWFORDSVILLE...EDMONDSON...SUNSET...ANTHONYVILLE AND
JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3533 9012 3556 8984 3542 8947 3540 8947
3537 8936 3500 8962 3499 9031 3507 9040
3515 9040 3515 9049 3516 9050 3526 9050
TIME...MOT...LOC 0407Z 306DEG 28KT 3558 8990 3535 9011 3524 9054
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 8:56 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 5, 8:56 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 856 PM CDT WED AUG 5 2015 .DISCUSSION... AREA OF THUNDERSTORMS THAT RIPPED THROUGH THE MEMPHIS METRO AREA EARLIER THIS EVENING HAS PUSHED EAST AND WEAKENED OVER THE LAST FEW HOURS. THE FRONTAL BOUNDARY NOW STRETCHES FROM EASTERN OK ACROSS CENTRAL ARKANSAS AND HAS PUSHED SOUTH INTO NORTH MISSISSIPPI. OVERNIGHT THE MAIN UPPER TROF AXIS...NOW APPROACHING THE I-44 CORRIDOR...WILL BEGIN TO PUSH INTO THE AREA. ALREADY STARTING TO SEE DEVELOPMENT ON THE NORTH SIDE OF THE FRONTAL BOUNDARY ACROSS NORTHERN ARKANSAS AS 20-30 KT 850 MB FLOW IMPINGES ON THE BOUNDARY. THIS LOW LEVEL FLOW IS COMING FROM A VERY MOST AND UNSTABLE AIRMASS SOUTH OF THE BOUNDARY. AS A RESULT EVEN THOUGH THE AIRMASS ACROSS THE MIDSOUTH HAS BEEN WORKED OVER EXPECT THIS MOIST AND UNSTABLE LOW LEVEL FLOW TO LIFT OVER THE FRONTAL BOUNDARY TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT MOVING SE INTO THE MIDSOUTH. A FEW STRONG STORMS WILL BE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. LOCALLY HEAVY RAINFALL WILL ALSO POSSIBLE ALONG WITH ISOLATED FLOODING. SJM && PREV DISCUSSION... /ISSUED 338 PM CDT WED AUG 5 2015/ STRONG TO BORDERLINE SEVERE THUNDERSTORMS ARE ONGOING ACROSS A LARGE PORTION OF THE MIDSOUTH...MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM. MID AFTERNOON TEMPERATURES VARY CONSIDERABLY ACROSS THE REGION DUE TO VARIATION BETWEEN RAIN COOLED AIR...AND AREAS THAT HAVE RECEIVED NEARLY FULL SUN SINCE SUNRISE. THE WARMEST READINGS...IN THE MIDDLE 90S...ARE CURRENTLY IN NORTHEAST MISSISSIPPI...WITH THE COOLEST READINGS...IN THE LOW 80S...IN NORTHEAST ARKANSAS. THE WARM TEMPERATURES FROM EAST CENTRAL ARKANSAS...EAST INTO PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI HAS RESULTED IN VERY UNSTABLE CONDITIONS...FEATURED BY CAPES IN EXCESS OF 2500 J/KG AND LI'S BETWEEN -4 AND -7 C. STORMS SHOULD CONTINUE ON THE STRONG TO SEVERE SIDE HERE...WITH THE SEVERE POTENTIAL DIMINISHING FARTHER NORTH IN NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE CONDITIONS ARE MORE STABLE. AFTER SUNSET...STORMS AREA WIDE SHOULD DIMINISH IN INTENSITY. TONIGHT...SHOWERS WILL LIKELY CONTINUE THROUGH THE NIGHT. ANOTHER ROUND OF SHOWERS IS EXPECTED TO DEVELOP IN WEST ARKANSAS AND WEST MISSOURI AFTER MIDNIGHT AS A POSITIVELY TILTED SHORTWAVE ROTATES THROUGH THE AREA. THESE SHOWERS/STORMS SHOULD BE ONGOING ACROSS MUCH OF THE MIDSOUTH EARLY TOMORROW...CONTINUING THOROUGH THE DAY...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. A STRONG STORM OR TWO IS POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED. TEMPERATURES TOMORROW AND FRIDAY SHOULD BE HELD IN CHECK BY CLOUDS AND PRECIPITATION. HIGHS MAY STRUGGLE TO CLIMB OUT OF THE MIDDLE 80S AT THE COOLEST LOCATIONS...BUT MOST OF THE MIDSOUTH SHOULD TOP OUT AROUND 90 DEGREES. OVER THE WEEKEND...GUIDANCE SEEMS TO WANT TO BUILD THE RIDGE BACK IN MORE AGGRESSIVELY. BY SUNDAY WE MAY APPROACH 100 DEGREES AGAIN AT THE WARMEST PORTIONS OF THE MIDSOUTH...INCLUDING THE MEMPHIS METRO. DEPENDING ON HOW MUCH MOISTURE ACCOMPANIES THE WARMER TEMPERATURES...WE MAY NEED A HEAT ADVISORY SUNDAY AND OR MONDAY. FOR NOW IT LOOKS LIKE MONDAY WILL BE THE HOTTEST DAY. GFS ENSEMBLE MEMBERS RANGE FROM 100 TO 97 ON SUNDAY AND 100 TO 94 MONDAY...SO THERE IS SOME HOPE THAT GUIDANCE IS A BIT TOO WARM BUT GIVEN THE FACT THAT HEAT SEEMS TO BE THE THEME OF SUMMER 2015...WILL SIDE TOWARD THE WARMER END OF GUIDANCE. TUESDAY INTO MIDWEEK...THE RIDGE SHOULD BREAK DOWN A BIT RESULTING IN SLIGHTLY COOLER TEMPERATURES...BUT NO SIGNIFICANT RAIN CHANCES ARE IN SIGHT AFTER THE ONGOING EVENT. && .AVIATION... 00Z TAF CYCLE ROUND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE KTUP AREA ATTM WITH RAIN AND EMBEDDED THUNDER ACROSS MUCH OF WEST TENNESSEE. THIS ACTIVITY WILL PROGRESS EAST OUT OF THE AREA BY 05/02Z. MORE CONVECTION IS ALREADY DEVELOPING UPSTREAM ACROSS NORTHERN ARKANSAS AND LATEST HI RES DATA INDICATES THIS TREND WILL CONTINUE WITH SHRAS/TSRAS DEVELOPING AND MOVING SOUTHEAST ACROSS THE MIDSOUTH LATER TONIGHT INTO THU AM. COULD SEE SOME LOWER CIGS IN THE MORNING ESPECIALLY AT KJBR. CONDS WILL IMPROVE DURING THE DAY AS THE MAIN UPPER TROF PUSHES EAST OF THE AREA. OUTSIDE OF TSRAS WINDS WILL BE LIGHT OVERNIGHT INCREASING TO 10-15 KTS OUT OF THE SOUTHWEST THU AM...VEERING WNW BY AFTERNOON. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 5, 8:58 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 858 PM CDT WED AUG 5 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-070400- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 858 PM CDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL AND ISOLATED FLASH FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONALLY...TEMPERATURES WILL TURN WARMER OVER THE WEEKEND WITH HEAT INDICES APPROACHING 105 DEGREES OR MORE. A HEAT ADVISORY MAY BE NEEDED BY SUNDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH FRIDAY. SJM
In the hours before
Local storm report, Aug 5, 5:49 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
549 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG RIPLEY 34.73N 88.94W
08/05/2015 TIPPAH MS 911 CALL CENTER
DISPATCHER REPORTED MAJOR ROOF DAMAGE TO A HOME WITH
SEVERAL TREES DOWN ACROSS TIPPAH COUNTY.
&&
ZDMLocal storm report, Aug 5, 5:56 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 4 W HUMBOLDT 35.82N 88.98W
08/05/2015 E80 MPH CROCKETT TN TRAINED SPOTTER
TRAINED SPOTTER MEASURED 72 KNOT GUST WEST OF HUMBOLDT
WITH SEVERAL TREES DOWN.
&&
ZDMLocal storm report, Aug 5, 6:02 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD BARTLETT 35.22N 89.84W
08/05/2015 SHELBY TN BROADCAST MEDIA
FLOODED ROADWAYS NEAR PLEASANT VIEW AND BARTLETT.
&&
ZDMLocal storm report, Aug 5, 6:03 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG JACKSON 35.63N 88.83W
08/05/2015 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AROUND JACKSON.
&&
ZDMLocal storm report, Aug 5, 6:06 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG CORDOVA 35.15N 89.78W
08/05/2015 SHELBY TN PUBLIC
FENCES DAMAGED AT BRIARCREST HIGH SCHOOL VIA PHOTO
SUBMITTED ON TWITTER.
&&
ZDMLocal storm report, Aug 5, 8:47 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
08/05/2015 POINSETT AR BROADCAST MEDIA
REPORTS OF SEVERAL TREES DOWN IN THE MARKED TREE AREA.
0437 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
08/05/2015 SHELBY TN PUBLIC
TREES DOWN NEAR BRUNSWICK AND JACK BOND ROADS.
0440 PM TSTM WND DMG COVINGTON 35.57N 89.65W
08/05/2015 TIPTON TN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN AND TELEPHONE POLES SNAPPED IN
HALF NEAR OLD MEMPHIS ROAD. REPORTS OF TREES ON A FEW
HOUSES IN COVINGTON.
0442 PM TSTM WND DMG GERMANTOWN 35.09N 89.79W
08/05/2015 SHELBY TN BROADCAST MEDIA
TREES DOWN NEAR WALNUT GROVE ROAD.
0445 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
08/05/2015 SHELBY TN PUBLIC
LARGE TREE DOWN AT BELLE MEADE BLOCKING ROADWAY.
0445 PM TSTM WND DMG COLLIERVILLE 35.06N 89.68W
08/05/2015 SHELBY TN BROADCAST MEDIA
TREES DOWN AND POWER OUT AROUND COLLIERVILLE.
0445 PM TSTM WND DMG WHITEHAVEN 35.02N 90.03W
08/05/2015 SHELBY TN PUBLIC
LARGE TREE DOWN.
0450 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
08/05/2015 DESOTO MS AMATEUR RADIO
LARGE TREE DOWN NEAR CENTER HILL ROAD NORTH OF DESOTO
ROAD.
0450 PM TSTM WND DMG CORDOVA 35.15N 89.78W
08/05/2015 SHELBY TN PUBLIC
FENCES DAMAGED AT BRIARCREST HIGH SCHOOL VIA PHOTO
SUBMITTED ON TWITTER.
0455 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
08/05/2015 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN NEAR WHITE STATION AND GWYNNE.
0500 PM TSTM WND DMG BARTLETT 35.22N 89.84W
08/05/2015 SHELBY TN TRAINED SPOTTER
POWER LINES DOWN NEAR CRESTVIEW AT BARTLETT ROAD.
0500 PM TSTM WND GST 3 W WILLISTON 35.16N 89.43W
08/05/2015 E75.00 MPH FAYETTE TN TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED WIND GUSTING TO 70-75 MPH.
0500 PM FLASH FLOOD MIDTOWN MEMPHIS 35.13N 89.98W
08/05/2015 SHELBY TN TRAINED SPOTTER
FLOODING AT UNION AVE AND WALNUT GROVE HAS MADE ROADS
IMPASSABLE.
0524 PM FLASH FLOOD MIDTOWN MEMPHIS 35.13N 89.98W
08/05/2015 SHELBY TN PUBLIC
WATER IS COVERING SEVERAL LANES OF I240 NEAR I55.
0535 PM TSTM WND GST JACKSON 35.63N 88.83W
08/05/2015 M61.00 MPH MADISON TN ASOS
61 MPH GUST MEASURED AT MCKELLAR-SIPES AIRPORT.
0545 PM TSTM WND DMG RIPLEY 34.73N 88.94W
08/05/2015 TIPPAH MS 911 CALL CENTER
DISPATCHER REPORTED MAJOR ROOF DAMAGE TO A HOME WITH
SEVERAL TREES DOWN ACROSS TIPPAH COUNTY.
0550 PM TSTM WND DMG JACKSON 35.63N 88.83W
08/05/2015 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AROUND JACKSON.
0555 PM TSTM WND GST 4 W HUMBOLDT 35.82N 88.98W
08/05/2015 E80.00 MPH CROCKETT TN TRAINED SPOTTER
TRAINED SPOTTER MEASURED 72 KNOT GUST WEST OF HUMBOLDT
WITH SEVERAL TREES DOWN.
0600 PM FLASH FLOOD BARTLETT 35.22N 89.84W
08/05/2015 SHELBY TN BROADCAST MEDIA
FLOODED ROADWAYS NEAR PLEASANT VIEW AND BARTLETT.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 50 min |
| Aug 5, 11:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 46 min |
| Aug 5, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 34 min |
| Aug 6, 12:15 AM CDT | Special Weather Statement | MEG | Fayette | 45 min |
| Aug 6, 12:29 AM CDT | Areal Flood Advisory | MEG | Fayette, Shelby | 3 hr |
| Aug 5, 9:56 PM CDT | Flash Flood Warning | MEG | Craighead, Poinsett | 3 hr |
| Aug 5, 11:23 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett | 3 hr |
| Aug 6, 12:31 AM CDT | Special Weather Statement | MEG | Crittenden, Lee, St. Francis | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.